Thurrock and Runnymede County Qualifier 2012

Saturday 1st & Sunday 2nd December 2012

Warm Up Times

Session 1 Warm Up 15mins 8.15am Mixed Boys & Girls
Start 8.35am
Expected finish 9.50am
     
  Session 2 Warm up 15 mins 10am Boys 9-12yr
  10.15am Boys & Girls 13+
  10.30am Girls 9-12yrs
Start 10.50am
Expected finish 1.45pm
     
Session 3 Warm Up 15 mins 2.15pm Boys 9-12yr
  2.30pm Boys & Girls 13+
   2.45pm Girls 9-12yr
Start 3.05pm
Expected finish 6.30pm
     
Session 4 Warm up 15 mins  8.15am Girls & Boys mixed
Start  8.35am
Expected finish 9.50am
     
Session 5 Warm Up 15 mins 10.00am Girls 9-11yr
  10.15am Boys & Girls 13+
  10.30am Boys 9-11yrs
Start 10.50am
Expected finish  2.00pm
     
Session 6 Warm Up 15 mins 2.15pm Girls 9-11yr
  2.30pm Boys & Girls 13+
   2.45pm Boys 9-11yr
Start 3.05pm
Expected finish  6.35pm

Signing in will close 20mins before the start of each session

Joining The Club

To find out about joining the club, click below.

Join the Club

Club Policies

View our Club Policies

Club Policies

Latest News

Dates for the Diary

Posted: 19 April 2016 - 20:40:51

Possible Rebranding

Posted: 19 April 2016 - 20:32:01

AGM

Posted: 19 April 2016 - 20:28:38

Mini League Fixtures 2016

Posted: 24 February 2016 - 21:20:10

County Championships Success

Posted: 24 February 2016 - 21:10:54

Sign Up to our Newsletter

Sign Up